Potential Analysis

, Volume 41, Issue 3, pp 849–867 | Cite as

Preduals of Quadratic Campanato Spaces Associated to Operators with Heat Kernel Bounds

  • Liang Song
  • Jie Xiao
  • Xuefang Yan


Let L be a nonnegative, self-adjoint operator on \(L^{2}(\mathbb {R}^{n})\) with the Gaussian upper bound on its heat kernel. As a generalization of the square Campanato space \(\mathcal {L}^{2,\lambda }_{-\Delta }(\mathbb R^{n})\), in Duong et al. (J. Fourier Anal. Appl. 13:87–111, 2007) the quadratic Campanato space \(\mathcal {L}_{L}^{2,\lambda }(\mathbb {R}^{n})\) is defined by a variant of the maximal function associated with the semigroup {e t L } t≥0. On the basis of Dafni and Xiao (J. Funct. Anal. 208:377–422, 2004) and Yang and Yuan (J. Funct. Anal. 255:2760–2809, 2008) this paper addresses the preduality of \(\mathcal {L}_{L}^{2,\lambda }(\mathbb {R}^{n})\) through an induced atom (or molecular) decomposition. Even in the case L = −Δ the discovered predual result is new and natural.


Quadratic Campanato space Self-adjoint operator Heat semigroup Hausdorff capacity Choquet integral Atom Molecule 

Mathematics Subject Classifications (2010)

42B35 47B38 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adams, D.: A note on Choquet integrals with respect to Hausdorff capacity, Function spaces and applications (Lund, 1986). In: Lecture Notes in Math, vol. 1302, pp. 115–124. Springer, Berlin (1988)Google Scholar
  2. 2.
    Adams, D.: Choquet integrals in potential theory. Publ. Mat. 42, 3–66 (1998)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Adams, D., Xiao, J.: Nonlinear potential analysis on Morrey spaces and their capacities. Indiana Univ. Math. J. 53, 1629–1663 (2004)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Adams, D., Xiao, J.: Morrey spaces in harmonic analysis. Ark. Mat. 50, 201–230 (2012)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Auscher, P., Duong, X.T., McIntosh, A.: Boundedness of Banach space valued singular integral operators and Hardy spaces. Unpublished preprint (2005)Google Scholar
  6. 6.
    Auscher, P., McIntosh, A., Russ, E.: Hardy spaces of differential forms on Riemannian manifolds. J. Geom. Anal. 18, 192–248 (2008)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Blasco, O., Ruiz, A., Vega, L.: Non-interpolation in Morrey-Campanato and block spaces. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28, 31–40 (1999)MathSciNetMATHGoogle Scholar
  8. 8.
    Campanato, S.: Proprietá di hölderianitá di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa 17, 175–188 (1963)MathSciNetMATHGoogle Scholar
  9. 9.
    Campanato, S.: Propriet di una famiglia di spazi funzionali. Ann. Scuola Norm. Sup. Pisa 18, 137–160 (1964)MathSciNetMATHGoogle Scholar
  10. 10.
    Coifman, R.R., Meyer, Y., Stein, E.M.: Some new functions and their applications to harmonic analysis. J. Funct. Anal. 62, 304–315 (1985)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Coulhon, T., Sikora, A.: Gaussian heat kernel upper bounds via Phragmén-Lindelöf theorem. Proc. Lond. Math. 96, 507–544 (2008)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Davies, E.B.: Heat Kernels and Spectral Theory. Cambridge University Press, Cambridge (1989)CrossRefMATHGoogle Scholar
  13. 13.
    Duong, X.T., McIntosh, A.: Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoamericana 15, 233–265 (1999)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Dafni, G., Xiao, J.: Some new tent spaces and duality theorems for fractional Carleson measures and \(Q_{\alpha }({\mathbb R}^{n})\). J. Funct. Anal. 208, 377–422 (2004)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Duong, X.T., Li, J.: Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus. J. Funct. Anal. 264, 1409–1437 (2013)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Duong, X.T., Xiao, J., Yan, L.X.: Old and new Morrey spaces with heat kernel bounds. J. Fourier Anal. Appl. 13, 87–111 (2007)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Duong, X.T., Yan, L. X.: New function spaces of BMO type, the John-Nirenberg inequality, interpolation and applications. Comm. Pure Appl. Math. 58, 1375–1420 (2005)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Duong, X.T., Yan, L. X.: Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18, 943–973 (2005)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Dziubański, J., Zienkiewicz, J.: The Hardy space H 1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality. Rev. Mat. Iberoamericana 15, 279–296 (1999)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Hofmann, S., Lu, G.Z., Mitrea, D., Mitrea, M., Yan, L.X.: Hardy spaces associated to nonnegative self-adjoint operators satisfying Davies-Gaffney estimates. Mem. Amer. Math. Soc. 214(1007) (2011)Google Scholar
  21. 21.
    Hofmann, S., Mayboroda, S.: Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344, 37–116 (2009)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Hofmann, S., Mayboroda, S., McIntosh, A.: Second order elliptic operators with omplex bounded measurable coefficients in L p, Sobolev and Hardy spaces. Ann. Sci. Ecole Norm. Sup. 44, 723–800 (2011)MathSciNetMATHGoogle Scholar
  23. 23.
    Jiang, R.J., Yang, D.C.: New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258, 1167–1224 (2010)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Kalita, E.: Dual Morrey spaces (Russian). Dokl. Akad. Nauk 361, 447–449 (1998)MathSciNetGoogle Scholar
  25. 25.
    Martell, J.M.: Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications. Studia Math. 161, 113–145 (2004)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    McIntosh, A.: Operators which have an H functional calculus, Miniconference on operator theory and partial differential equations (North Ryde, 1986). In: Proceedings of the Centre for Mathematical Analysis, vol. 14, pp. 210–231. Australian National University, Canberra (1986)Google Scholar
  27. 27.
    Morrey, C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Amer. Math. Soc. 43, 126–166 (1938)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Ouhabaz, E.M.: Analysis of heat equations on domains. In: London Mathematical Society Monographs, vol. 31. Princeton University Press (2005)Google Scholar
  29. 29.
    Peetre, J.: On the theory of \(\mathcal {L}_{p,\lambda }\) spaces. J. Funct. Anal. 4, 71–87 (1969)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Sikora, A.: Riesz transform, Gaussian bounds and the method of wave equation. Math. Z. 247, 643–662 (2004)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Song, L., Yan, L.X.: Riesz transforms associated to Schorödinger operators on weighted Hardy spaces. J. Funct. Anal. 259, 1466–1490 (2010)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Taylor, M.E.: Microlocal analysis on Morrey spaces, Singularities and oscillations (Minneapolis, MN, 1994/1995). In: IMA Volume Math Application, vol. 91, pp. 97–135. Springer, New York (1997)Google Scholar
  33. 33.
    Xiao, J.: Homothetic variant of fractional Sobolev space with application to Navier-Stokes system. Dyn. Partial Differ. Equ. 4, 227–245 (2007)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Xiao, J.: Homothetic variant of fractional Sobolev space with application to Navier-Stokes system revisited. Dyn. Partial Differ. Equ. 16 ((2014) in press)Google Scholar
  35. 35.
    Yang, D., Yuan, W.: A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces. J. Funct. Anal. 255, 2760–2809 (2008)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Yang, D., Yuan, W.: A note on dyadic Hausdorff capacities. Bull. Sci. Math. 132, 500–509 (2008)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Zorko, C.: Morrey space. Proc. Amer. Math. Soc. 98, 586–592 (1986)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.Department of MathematicsSun Yat-sen UniversityGuangzhouPeople’s Republic of China
  2. 2.Department of Mathematics and StatisticsMemorial UniversitySt. John’sCanada
  3. 3.College of Mathematics and Information ScienceHeibei Normal UniversityShijiazhuangPeople’s Republic of China

Personalised recommendations